# SDR SROM0912202202

- Difficulty date: September 12, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 30,535 hours, 31,796 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: 8555831300385339
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 30,535 hours, 31,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE BEYOND MANUFACTURES PUBLISHED LIMITS.  RH LOWER FRAME AND SILL.
